MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi reading.Home health care nurse is calling on behalf of the customer.The customer is concerned with results obtained results of hi.The expected fasting blood glucose test result range is unknown.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of hi and hi using true metrix meter.The test strip lot manufacturer's expiration date is 6/21/2018 and open vial date is approximately two weeks ago.Customer is not concerned with low results.(b)(6).The hhn ran the blood twice on the customer with no symptoms and is getting hi on both results.Hhn did not have another meter to check her blood and no control solution.Hhn was there to do a follow up on the customer with no symptoms at all.Hhn said this meter looks very old and she is not sure the care of this meter.She also added the lancing device is not arming any more.The hhn will call the daughter just to let her know what is happening but she gave her the insulin and will check her again before she leaves to see if the blood sugar has gone down at all.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6959589
Report Number1000113657-2017-01829
Device Sequence Number683300
Product Code NBW
UDI-Device Identifier00010939722447
UDI-Public(01)00010939722447
Combination Product (Y/N)N
Initial Reporter StateIA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1